Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A remark on classification of Riemannian manifolds with respect to $\Delta u = Pu$


Authors: Moses Glasner, Richard Katz and Mitsuru Nakai
Journal: Bull. Amer. Math. Soc. 77 (1971), 425-428
MSC (1970): Primary 30A48, 31B05, 35J05, 53C20
MathSciNet review: 0276897
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A48, 31B05, 35J05, 53C20

Retrieve articles in all journals with MSC (1970): 30A48, 31B05, 35J05, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12725-8
PII: S 0002-9904(1971)12725-8